A Note on the Exceptional Set for Goldbach's Problem in Short Intervals.

A. Perelli; J. Pintz; J. Kaczorowski

Monatshefte für Mathematik (1993)

  • Volume: 116, Issue: 3-4, page 275-282
  • ISSN: 0026-9255; 1436-5081/e

How to cite

top

Perelli, A., Pintz, J., and Kaczorowski, J.. "A Note on the Exceptional Set for Goldbach's Problem in Short Intervals.." Monatshefte für Mathematik 116.3-4 (1993): 275-282. <http://eudml.org/doc/178628>.

@article{Perelli1993,
author = {Perelli, A., Pintz, J., Kaczorowski, J.},
journal = {Monatshefte für Mathematik},
keywords = {Goldbach numbers; short intervals; sums of two primes},
number = {3-4},
pages = {275-282},
title = {A Note on the Exceptional Set for Goldbach's Problem in Short Intervals.},
url = {http://eudml.org/doc/178628},
volume = {116},
year = {1993},
}

TY - JOUR
AU - Perelli, A.
AU - Pintz, J.
AU - Kaczorowski, J.
TI - A Note on the Exceptional Set for Goldbach's Problem in Short Intervals.
JO - Monatshefte für Mathematik
PY - 1993
VL - 116
IS - 3-4
SP - 275
EP - 282
KW - Goldbach numbers; short intervals; sums of two primes
UR - http://eudml.org/doc/178628
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.